just now
Equate Loperamide HCl Anti-Diarrheal Liquid Softgels, 2 mg, 24 Count: 24 liquid-filled capsules Controls the symptoms of diarrhea, including traveler's diarrhea Suitable for adults and children 12 years and over Compare to Imodium A-D active ingredient Active ingredient (in each softgel): Loperamide HCl 2 mg (anti-diarrheal)
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | 10261 |
Color | White |
Weight | - |
Height | - |
Depth | - |
Product Id | 278357 |
---|---|
User Reviews and Ratings | 4.7 (2844 ratings) 4.7 out of 5 stars |
UPC | 681131111508 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Equate Loperamide HCl Anti-Diarrheal Liquid Softgels, 2 mg, 24 Count
Reviews: 2844
Ratings:
(2844)
Price:
$7.96
on
![]() |
2844 | (4.7) |
$7.96
on
![]() |